# SDR UPS00234453

- Difficulty date: November 6, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, TO FACILITATE ACCESS TO FASTENERS IN AREA AT BS 1183 AND STR 4L REMOVAL OF STRINGER END IS REQD, ON REMOVAL OF STRINGER IT WAS FOUND TO BE CRACKED.  REPAIR CARRIED IAW SRM 51-30-2 SRM 53-11-00 & MM 20-50-1.
